CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
基于r模的线性网络码 期刊论文
应用数学学报, 2013, 卷号: 36, 期号: 3, 页码: 471
Authors:  章照止;  姜楠
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10
基于R-模的线性网络码 期刊论文
应用数学学报, 2013, 页码: 471
Authors:  章照止;  姜楠
Favorite  |  View/Download:36/0  |  Submit date:2021/01/14
线性网络码  R-模  整数环  数域  代数数域  消息  
Chaos Control in Random Boolean Networks by Reducing Mean Damage Percolation Rate 期刊论文
Chinese Physics Letters, 2011, 卷号: 28, 期号: 4, 页码: 4
Authors:  Jiang Nan;  Chen Shijian
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
多值多门限神经元函数的相关性和频谱分析 期刊论文
北京工业大学学报, 2009, 卷号: 000, 期号: 004, 页码: 549
Authors:  姜楠;  章照止
Favorite  |  View/Download:38/0  |  Submit date:2020/01/10
A framework for real-valued cipher systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2007, 卷号: 20, 期号: 4, 页码: 486-491
Authors:  Zhang, Zhaozhi;  Jiang, Nan
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
computational complexity theory  digital one-way function  general one-way function  real-valued cipher system